# SDR 97UAL900093

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987UA
- Make and model: Boeing 737291
- Aircraft serial: 21749
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS NOT ARMED, LIGHT INOP.  RELAMPED LIGHT, OPS CHECK GOOD.
